It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi Michelle-
Read your post-and i totally understand.
As your suboxone sister-i get it.I did go thru a phase w/ this med-around the 3rd month where i craved everyday.
I did have a relapse and it really messed w/ my head.I did nip it-immediately but i think once you get used to no euphoria-for such a long time-those feelings are bound to recur.
We are addicts-and no pill is gonna fix us permenently.So now its up to us.
I just started focusing on how the suboxone really did help and the drugs really wrecked most everyother area of my life-and got on w/ it.
I may be in a similar situation w/ my dr. as he is nervous about the benzos now.
I do have a full script and am already weaning down to 4mgs.
But its natural-the feelings of missing your "high"..
All we can do is keep on..im here for you.
Just try not to relapse-it really sent me back..not worth it and i could barely get high.
Heather





All times are GMT -7. The time now is 06:51 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!